That sounds really frustrating, especially after doing something good for your health! It's not uncommon for people with Parkinson's to notice their tremors flare up temporarily after a flu shot. The stress the vaccine places on your body can temporarily worsen symptoms.
Here are a few things that might help right now:
- Rest Show Full Answer
That sounds really frustrating, especially after doing something good for your health! It's not uncommon for people with Parkinson's to notice their tremors flare up temporarily after a flu shot. The stress the vaccine places on your body can temporarily worsen symptoms.
Here are a few things that might help right now:
- Rest as much as possible — your body is working hard
- Stay hydrated — dehydration can make tremors worse
- Avoid caffeine — it can amplify shakiness
- Take note of when your tremors are worst in relation to your medication doses If the tremors feel significantly worse than usual or don't settle down in a day or two, it's worth reaching out to your neurologist. They may want to review your current medication timing or dosage to help get things back on track.
Hang in there — this kind of flare-up is usually temporary! 💙
2 days ago